# SDR AALA202210033993

- Difficulty date: September 27, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A300*
- Aircraft serial: 5761
- Aircraft time: 24,519 hours, 11,699 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P6112
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 15,038 hours, 8,453 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  A DIRTY OILY RAG SMELL COMING FROM THE AIR VENTS WAS REPORTED BY THE FLIGHT ATTENDANTS DURING BOARDING AND THE ODOR CONTINUED THRU ALL PHASES OF THE FLIGHT. MAINTENANCE FOUND EVIDENCE OF OIL ON THE APU PLENUM INTAKE AREA AND DETERMINED THE APU WAS THE SOURCE OF THE ODOR. **SUPPLEMENTAL REPORT FOR AALA202209283993: REPLACED APU PER TASK CARD 26L31049003. ** (CLOSED)
